Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weighted Bergman projections and kernels: $ L^p$ regularity and zeros


Author: Yunus E. Zeytuncu
Journal: Proc. Amer. Math. Soc. 139 (2011), 2105-2112
MSC (2010): Primary 30H20, 32A36; Secondary 47B32
Published electronically: December 1, 2010
MathSciNet review: 2775388
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate $ L^p$ regularity of weighted Bergman projections and zeros of weighted Bergman kernels for the weights that are radially symmetric and comparable to 1 on the unit disc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30H20, 32A36, 47B32

Retrieve articles in all journals with MSC (2010): 30H20, 32A36, 47B32


Additional Information

Yunus E. Zeytuncu
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: yunus@math.ohio-state.edu; zeytuncu@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10795-5
PII: S 0002-9939(2010)10795-5
Received by editor(s): June 4, 2010
Published electronically: December 1, 2010
Communicated by: Richard Rochberg
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.